- -

Estabilidad de Sistemas No Lineales Basada en la Teoría de Liapunov

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Estabilidad de Sistemas No Lineales Basada en la Teoría de Liapunov

Show full item record

Gordillo, F. (2009). Estabilidad de Sistemas No Lineales Basada en la Teoría de Liapunov. Revista Iberoamericana de Automática e Informática industrial. 6(2):5-16. http://hdl.handle.net/10251/146694

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/146694

Files in this item

Item Metadata

Title: Estabilidad de Sistemas No Lineales Basada en la Teoría de Liapunov
Secondary Title: Lyapunov-based Stability of nonlinear systems
Author: Gordillo, Francisco
Issued date:
Abstract:
[ES] El comportamiento dinámico de los sistemas no lineales es mucho más rico que el de los lineales y su análisis mucho más complicado. Para el análisis de estabilidad, las técnicas basadas en la teoría de Liapunov tienen ...[+]


[EN] The dynamical behavior of nonlinear systems is much richer than the one of linear systems and their analysis is much more involved. Lyapunov-based techniques stand out among the methods for stability analysis. In this ...[+]
Subjects: Liapunov stability , Stability analysis , Attraction domain , Numerical analysis , Optimization problems , Estabilidad de Liapunov , Análisis de estabilidad , Cuenca de atracción , Análisis numérico , Problemas de optimización
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Revista Iberoamericana de Automática e Informática industrial. (issn: 1697-7912 ) (eissn: 1697-7920 )
Publisher:
Universitat Politècnica de València
Publisher version: https://polipapers.upv.es/index.php/RIAI/article/view/8328
Thanks:
Este trabajo ha sido financiado por el proyecto MCYT-FEDER DPI2006–07338.
Type: Artículo

This item appears in the following Collection(s)

Show full item record